Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Jul 27, 2007, 3:17 PM EDT for Southampton County, Virginia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2007, 3:17 PM EDT (19:17 UTC)
- Expired
- Jul 27, 2007, 4:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Wakefield, VA
- Area
- Counties, with a storm outline in the text
County Southampton County, VA
The radar
The Norfolk radar (KAKQ), 39 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:30 PM EDT | TSTM WND DMG | Capron, VA | TREES DOWN ON PINOPOLIS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1044 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KAKQ 271917 SVRAKQ VAC175-272000- /O.NEW.KAKQ.SV.W.0101.070727T1917Z-070727T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WAKEFIELD VA 317 PM EDT FRI JUL 27 2007 THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHAMPTON COUNTY IN SOUTHEAST VIRGINIA... * UNTIL 400 PM EDT * AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF BOYKINS...AND MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES NORTHWEST OF NEWSOMS BY 330 PM EDT... COURTLAND BY 350 PM EDT... LAT...LON 3671 7742 3656 7727 3656 7694 3688 7709 $$ WAMSLEY
2 follow-up statements
000 WWUS51 KAKQ 271921 SVSAKQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 321 PM EDT FRI JUL 27 2007 VAC175-272000- /O.CON.KAKQ.SV.W.0101.000000T0000Z-070727T2000Z/ SOUTHAMPTON VA- 321 PM EDT FRI JUL 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR SOUTHAMPTON COUNTY... AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DREWRYVILLE TO BOYKINS...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF EMPORIA TO BOYKINS... MOVING NORTHEAST AT 15 MPH. THIS IS A DANGEROUS STORM. SEVERE THUNDERSTORMS WILL BE NEAR... WORRELL BY 330 PM EDT... NEWSOMS...JOYNER AND CAPRON BY 335 PM EDT... SUNBEAM BY 345 PM EDT... HANDSOM BY 350 PM EDT... SEBRELL AND COURTLAND BY 355 PM EDT... STORY BY 400 PM EDT... LAT...LON 3671 7742 3656 7727 3656 7694 3688 7709 $$ WAMSLEY
000 WWUS51 KAKQ 271940 SVSAKQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 339 PM EDT FRI JUL 27 2007 VAC175-272000- /O.CON.KAKQ.SV.W.0101.000000T0000Z-070727T2000Z/ SOUTHAMPTON VA- 339 PM EDT FRI JUL 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR CENTRAL SOUTHAMPTON COUNTY... AT 335 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JOYNER TO 7 MILES SOUTHEAST OF CAPRON...OR ALONG A LINE EXTENDING FROM 12 MILES WEST OF COURTLAND TO BOYKINS...MOVING NORTHEAST AT 15 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... COURTLAND...SEBRELL AND STORY BY 350 PM EDT... PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED...BY CALLING NOAAS NATIONAL WEATHER SERVICE IN WAKEFIELD AT...1...800...7 3 7...8 6 2 4. LAT...LON 3674 7737 3662 7720 3666 7699 3688 7709 $$ WAMSLEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:11 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 27, 3:11 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 311 PM EDT FRI JUL 27 2007 .SYNOPSIS... A TROF OF LOW PRESSURE REMAINS STATIONARY EAST OF THE MOUNTAINS THROUGH SATURDAY NIGHT. A COLD FRONT MOVES INTO THE MID ATLANTIC REGION SUNDAY. THIS BOUNDARY STALLS ACROSS THE AREA SUNDAY NIGHT AS A WAVE OF LOW PRESSURE MOVES EAST ALONG IT. THE ENTIRE SYSTEM SAGS SOUTH INTO THE CAROLINAS MONDAY AND TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH. && .NEAR TERM /THROUGH TONIGHT/... SVR TSTRM WATCH 556 CONTS THRU 8 PM...THOUGH NOTHING HAS FORMED ACROSS THAT AREA AS OF THIS WRITING. SCT TRW HAVE DVLPD ALONG C-BREEZE BNDRY ACROSS ERN SHORE AS WELL AS MSTR BNDRY (SEEN ON H20 VPR LOOP) FROM NRN NECK SW TOWARD I85. THESE GNRLY PULSE TYPE STORMS WHICH SHUD CONT FOR NXT FEW HRS. CONVECTION APPRCHG FROM NW SHUD MOVE INTO WATCH AREA AFTR 5 PM. ALL THIS GENERATED BY TMPS BTWN 90-95 ATTM. XPCT MOST OF THE ACTIVITY TO DSPT AFTR SS...HOWEVER WILL LEAVE SLGHT CHC POPS THRU OVRNITE HRS AS TSCTNS SHOW AMPL MSTR ARND. LOWS U60S- L70S. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... MOTS SAT AS DYTME HTNG ACTS ON LEFT OVR BNDRYS ACROSS FA. ALTHOUGH RGN NOT OUTLOOKED IN DY2...SITN MAY MIMIC TDY SPCLLY IF TMPS REACH BTWN 90-95 ONCE AGAIN. THREAT WUD BE FOR MORE PULSE TYPE STORMS. && .LONG TERM /SUNDAY THROUGH THURSDAY/... FRNTL BNDRY ENTERS MID ATLNTC RGN SUN THEN STALLS AS LOW PRESSURE DVLPS THEN SLOWLY DRIFTS E-NE ALONG IT. THUS...SUNDAY THRU MON APPEAR TO BE BEST CHC FOR WDSPRD PCPN ACROSS THE AREA IN QUITE A WHILE. TMPS HELD BTWN 80-85 DUE TO XTNSVE CLOUD COVER AND POPS. S/W MOVES OFF THE MID ATLNTC COAST LATE MON ALLOWING BNDRY TO SAG S INTO NC AS WEAK RIDGE BUILDS INTO LWR GT LAKES RGN. LOW CONFIDENCE FCST FOR MID WEEK PRD AS DRY AIR TO THE W WILL BE BUCKING UP AGAINST A MOIST E-NE FLOW IVOF OLD FRNTL BNDRY THAT GETS HUNG UP ALONG GULF STREAM WALL. PCPN A CHALLENGE AS WELL. DECIDED TO CUT BACK POPS TUE AND WED ACROSS MOST OF FA...XCPTN BEING LOW CHC OVR SERN AND CSTL AREAS WHICH WUD BE CLOSER TO THE BNDRY. TMPS REMAIN IN THE 80S. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... AIRMASS A BIT MORE UNSTABLE TODAY THAN YESTERDAY SO EXPECT ISOLATED SCATTERED TSTMS THRU AFTERNOON/EARLY EVENING PERIOD. THREAT SHOULD DIMINISH AFTER SUNSET. LIGHT SE-SW WINDS ACROSS THE REGION. SOME PATCHY IFR/MVFR FOG AT SBY OVERNIGHT. WARM AND HUMID FOR SAT AS COLD FRONT IS SLOW TO APPROACH REGION. SO THREAT OF MORE TSTMS ON SAT. FROPA PSBL ON SUN OR EARLY MON. MAINLY VFR CONDS DURING PERIOD EXPECT IN PCPN. && .MARINE... E-SE WINDS WILL CONTINUE INTO THIS EVENING OVER THE REGION. LOOK FOR A FEW ISOLATED SHRA/TSTMS INTO THE EVENING PERIOD. SOUTHERLY WINDS PICK UP SOME DURING THE WEEKEND AS LOW PRES APPROACHES THE MID ATLC COAST BUT SUB SMALL CRAFT ADVISORY CONDS EXPECTED TO CONT. CHCS FOR SHRA/TSRA WILL INCREASE THROUGH THE WEEKEND. A WEAK LOW PRES SYSTEM WILL SLOWLY WORK ITS WAY OFF THE COAST EARLY NEXT WEEK WITH WINDS TURNING MORE N/NE BUT MAINTAINING LIGHT/OCNL MODERATE SPEEDS. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SYNOPSIS...MPR NEAR TERM...MPR SHORT TERM...MPR LONG TERM...MPR AVIATION...JEF MARINE...CCW
Hazardous weather outlook, Jul 27, 1:36 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 136 PM EDT FRI JUL 27 2007 ANZ630>633-650-652-654-656-658-MDZ022>025-NCZ012>017-030>032-102- VAZ062-063-065>100-281745- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-GOOCHLAND-HANOVER- MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 136 PM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS...CURRITUCK SOUND...THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE GUSTY WINDS...HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. VAZ048-049-060-061-064-281745- FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-CAROLINE- 136 PM EDT FRI JUL 27 2007 ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. 44
In the hours before
Special weather statement, Jul 27, 1:03 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 103 PM EDT FRI JUL 27 2007 MDZ021>023-VAZ048-049-060>064-067>078-083-085-280000- DORCHESTER-WICOMICO-SOMERSET-FLUVANNA-LOUISA-PRINCE EDWARD- CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-NEW KENT-MIDDLESEX- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...LOUISA...FARMVILLE...GOOCHLAND...ASHLAND... CREWE...COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK 103 PM EDT FRI JUL 27 2007 ...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A TROF OF LOW PRESSURE APPROACHES THE AREA. SOME STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THE THUNDERSTORMS ARE MOST LIKELY BETWEEN 3 AND 8 PM. SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. 44
Special weather statement, Jul 27, 1:51 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 151 PM EDT FRI JUL 27 2007 NCZ012-VAZ065>067-079>081-087>089-092-271845- BRUNSWICK VA-DINWIDDIE VA-GREENSVILLE VA-LUNENBURG VA-MECKLENBURG VA-NORTHAMPTON NC-NOTTOWAY VA-PRINCE GEORGE VA-SOUTHAMPTON VA-SURRY VA-SUSSEX VA- 151 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORMS MOVING INTO SOUTHSIDE VIRGINIA...AND NORTHAMPTON COUNTY NORTH CAROLINA... AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS DEVELOPING BETWEEN SOUTH HILL AND EMPORIA. THE STORMS ARE DRIFTING EAST AT 5 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR TRIPLET AT 220 PM EDT...BARLEY AT 230 PM EDT. OTHER STORMS MAY DEVELOP OUT AHEAD OF THESE...AFFECTING MUCH OF SOUTH CENTRAL AND SOUTHEAST VIRGINIA THROUGH 3 PM EDT. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. WIND GUSTS TO 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. BROWN
Special weather statement, Jul 27, 2:43 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 243 PM EDT FRI JUL 27 2007 NCZ012-271945- NORTHAMPTON NC- 243 PM EDT FRI JUL 27 2007 ...STRONG WINDS MOVING EASTWARD AHEAD OF COLAPSING THUNDERSTORM... AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM FROM 8 MILES NORTH OF GARYSBURG TO 10 MILES WEST OF GARYSBURG...OR FROM DAHLIA TO 5 MILES SOUTHWEST OF ROANOKE RAPIDS...MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR SEABOARD AROUND 300 PM EDT... PLEASANT GROVE AROUND 310 PM EDT... MARGARETTSVILLE AROUND 325 PM EDT... FALSONS OLD TAVERN AROUND 340 PM EDT... GALATIA AROUND 345 PM EDT... WIND GUSTS TO 45 MPH MAY OCCUR WELL AHEAD OF ANY RAINFALL. WAMSLEY
Special weather statement, Jul 27, 3:16 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 316 PM EDT FRI JUL 27 2007 VAZ079>081-087-088-272015- BRUNSWICK VA-DINWIDDIE VA-GREENSVILLE VA-PRINCE GEORGE VA-SUSSEX VA- 316 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORMS MOVING THROUGH PORTIONS OF SOUTHSIDE VIRGINIA... AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM FROM 7 MILES SOUTHEAST OF DINWIDDIE TO PURDY...MOVING EAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR PURDY AROUND 325 PM EDT... WIND GUSTS TO 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. BROWN
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:37 PM EDT | Special Marine Warning | AKQ | 113 min | |
| Jul 27, 3:41 PM EDT | Severe Thunderstorm Warning | AKQ | Sussex | 24 min |
| Jul 27, 4:54 PM EDT | Severe Thunderstorm Warning | AKQ | City of Suffolk | 51 min |
| Jul 27, 5:29 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight | 46 min |
| Jul 27, 5:49 PM EDT | Severe Thunderstorm Warning | AKQ | City of Hampton, City of Newport News | 56 min |
| Jul 27, 5:58 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth | 47 min |
| Jul 27, 6:02 PM EDT | Special Marine Warning | AKQ | 58 min | |
| Jul 27, 6:34 PM EDT | Severe Thunderstorm Warning | AKQ | Hanover | 41 min |
| Jul 27, 6:38 PM EDT | Severe Thunderstorm Warning | AKQ | City of Virginia Beach | 67 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.